Show simple item record

dc.contributor.authorBouziani, Abdelfatah ( )
dc.contributor.authorMerazga, Nabil ( )
dc.date.accessioned2021-07-20T17:18:32Z
dc.date.available2021-07-20T17:18:32Z
dc.date.issued2006-09-21
dc.identifier.citationBouziani, A., & Merazga, N. (2006). Solution to a semilinear pseudoparabolic problem with integral conditions. Electronic Journal of Differential Equations, 2006(115), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13988
dc.description.abstractIn this article, we use the Rothe time-discretization method to prove the well-posedness of a mixed problem with integral conditions for a third order semilinear pseudoparabolic equation. Also we establish the convergence of the method and an error estimate for a semi-discrete approximation.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSemilinear pseudoparabolic equationen_US
dc.subjectTime-discretization methoden_US
dc.subjectIntegral conditionen_US
dc.subjectGeneralized solutionen_US
dc.titleSolution to a semilinear pseudoparabolic problem with integral conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record